# SDR SWIA201642546

- Difficulty date: August 14, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 33,843 hours, 20,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R BETWEEN FS 333.00 AND FS 364.00 HAS CORROSION.  INSTALLED NEW SERVICEABLE STRINGER, STR 26R BETWEEN FS 333-FS 364 IAW SRM.  PRESSURIZATION LEAK CHECK ACCOMPLISHED.  CHECKED GOOD AT THIS TIME IAW AMM.
